# SDR AALA20020222

- Difficulty date: February 4, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N7527A
- Make and model: Doug DC-9-82
- Aircraft serial: 49919
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 25R DAMAGED STATION 1060.  BLENDED DAMAGED AREA, INSTALLED REPAIR STRAP PER ESO 80559 DATED 1-31-02.  (M)
